Volume 6, Issue 4

 

ارسال های اخیر

  • SOME PROPERTIES OF T-FUZZY GENERALIZED SUBGROUPS 

    Bakhshi, Mahmood؛ Borzooei, Rajab Ali (University of Sistan and Baluchestan, 2009-12-01)
    In this paper, we deal with Molaei's generalized groups. We definethe notion of a fuzzy generalized subgroup with respect to a t-norm (orT-fuzzy generalized subgroup) and give some related properties. Especially,

  • ON SOME STRUCTURES OF FUZZY NUMBERS 

    Maturo, Antonio (University of Sistan and Baluchestan, 2009-12-01)
    The operations in the set of fuzzy numbers are usually obtained bythe Zadeh extension principle. But these definitions can have some disadvantagesfor the applications both by an algebraic point of view and by ...

  • T-FUZZY CONGRUENCES AND T-FUZZY FILTERS OF A BL-ALGEBRA 

    Borzooei, Rajab Ali؛ Bakhshi, Mahmood (University of Sistan and Baluchestan, 2009-12-01)
    In this note, we introduce the concept of a fuzzy filter of a BLalgebra,with respect to a t-norm briefly, T-fuzzy filters, and give some relatedresults. In particular, we prove Representation Theorem in ...

  • FUZZY HYPERIDEALS IN TERNARY SEMIHYPERRINGS 

    Davvaz, Bijan (University of Sistan and Baluchestan, 2009-12-01)
    In a ternary semihyperring, addition is a hyperoperation and multiplicationis a ternary operation. Indeed, the notion of ternary semihyperringsis a generalization of semirings. Our main purpose of this paper ...

  • SPECTRUM OF PRIME FUZZY HYPERIDEALS 

    پدیدآور نامشخص (University of Sistan and Baluchestan, 2009-12-01)
    Let R be a commutative hyperring with identity. We introduceand study prime fuzzy hyperideals of R. We investigate the Zariski topologyon FHspec(R), the spectrum of prime fuzzy hyperideals of R.

  • FUZZY PSEUDOTOPOLOGICAL HYPERGROUPOIDS 

    Cristea, Irina؛ Hoskova, Sarka (University of Sistan and Baluchestan, 2009-12-01)
    On a hypergroupoid one can define a topology such that the hyperoperationis pseudocontinuous or continuous. In this paper we extend thisconcepts to the fuzzy case. We give a connection between the classical and ...

  • FUZZY HV -SUBSTRUCTURES IN A TWO DIMENSIONAL EUCLIDEAN VECTOR SPACE 

    Dramalidis, Achilles؛ Vougiouklis, Thomas (University of Sistan and Baluchestan, 2009-12-01)
    In this paper, we study fuzzy substructures in connection withHv-structures. The original idea comes from geometry, especially from thetwo dimensional Euclidean vector space. Using parameters, we obtain a ...

  • Cover vol.6, no.4, December 2009 

    پدیدآور نامشخص (University of Sistan and Baluchestan, 2009-12-01)

  • PREFACE 

    پدیدآور نامشخص (University of Sistan and Baluchestan, 2009-12-01)